Accessibility navigation

Generalised elliptic integrals with an application

Glaister, P. (2000) Generalised elliptic integrals with an application. International Journal of Mathematical Education in Science and Technology, 31 (4). pp. 601-612. ISSN 0020-739X

Full text not archived in this repository.

To link to this item DOI: 10.1080/002073900412697

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:7410
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation